# SDR USAA2012010900039

- Difficulty date: December 23, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 50,051 hours, 7,093 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: F53478246204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON ATTACH FITTING BETWEEN FR80 TO FR82, Y450.  REPLACED ATTACH FITTING BETWEEN FR80 TO FR82, Y4509 IAW A330 SRM 53-41-14 FIG 14 SH 7.
